Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 304, NWS Tulsa, OK

May 20, 2011Madison County, Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at May 20, 2011, 12:56 PM CDT for Madison County, Washington County, Arkansas. It was in force for 94 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2011, 12:56 PM CDT (17:56 UTC)
Expired
May 20, 2011, 2:30 PM CDT
In force
94 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Madison County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 102 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 11:03 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 5.9 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 537 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 222 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
537 J/kg
Mixed-layer CIN
-280 J/kg
Mixed-layer LCL
940 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
222 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

674 
WUUS54 KTSA 201756
SVRTSA
ARC087-143-201930-
/O.NEW.KTSA.SV.W.0304.110520T1756Z-110520T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1256 PM CDT FRI MAY 20 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MADISON COUNTY IN NORTHWEST ARKANSAS
  SOUTHEASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 230 PM CDT

* AT 1255 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 4 MILES NORTHWEST OF MARBLE TO 18 MILES SOUTHWEST OF
  SAINT PAUL...MOVING EAST AT 35 MPH.

  STORM HAZARDS INCLUDE...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  JAPTON...MARBLE...AURORA...WITTER...SAINT PAUL...KINGSTON...
  PETTIGREW AND BOSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

VERY HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.

&&

LAT...LON 3592 9350 3576 9353 3577 9391 3576 9392
      3577 9410 3575 9413 3621 9369 3621 9362
      3618 9358 3616 9358 3615 9355 3612 9355
      3612 9348 3609 9348 3608 9344 3597 9344
TIME...MOT...LOC 1756Z 275DEG 29KT 3618 9362 3572 9405

$$
3 follow-up statements
179 
WWUS54 KTSA 201809
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
109 PM CDT FRI MAY 20 2011

ARC087-143-201930-
/O.CON.KTSA.SV.W.0304.000000T0000Z-110520T1930Z/
MADISON AR-WASHINGTON AR-
109 PM CDT FRI MAY 20 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
SOUTHEASTERN WASHINGTON AND MADISON COUNTIES...

AT 104 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MARBLE TO 10 MILES SOUTHWEST OF PATRICK...MOVING EAST
AT 35 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WITTER...
BRASHEARS...SAINT PAUL...KINGSTON...DUTTON...WEATHERS...PETTIGREW...
BOSTON AND RED STAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

VERY HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.

&&

LAT...LON 3592 9350 3576 9353 3577 9391 3576 9392
      3577 9410 3575 9413 3621 9369 3621 9362
      3618 9358 3616 9358 3615 9355 3612 9355
      3612 9348 3609 9348 3608 9344 3597 9344
TIME...MOT...LOC 1809Z 275DEG 29KT 3617 9349 3571 9392

$$
068 
WWUS54 KTSA 201849
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
149 PM CDT FRI MAY 20 2011

ARC143-201859-
/O.CAN.KTSA.SV.W.0304.000000T0000Z-110520T1930Z/
WASHINGTON AR-
149 PM CDT FRI MAY 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
IS CANCELLED...

LAT...LON 3592 9350 3576 9353 3577 9388 3578 9388
      3613 9357 3612 9348 3609 9348 3608 9344
      3598 9344
TIME...MOT...LOC 1849Z 275DEG 29KT 3607 9323 3569 9367

$$

ARC087-201930-
/O.CON.KTSA.SV.W.0304.000000T0000Z-110520T1930Z/
MADISON AR-
149 PM CDT FRI MAY 20 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
SOUTHEASTERN MADISON COUNTY...

AT 145 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 14 MILES EAST OF KINGSTON TO 9 MILES SOUTH OF
DUTTON...MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

THE WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

VERY HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.

&&

LAT...LON 3592 9350 3576 9353 3577 9388 3578 9388
      3613 9357 3612 9348 3609 9348 3608 9344
      3598 9344
TIME...MOT...LOC 1849Z 275DEG 29KT 3607 9323 3569 9367

$$
255 
WWUS54 KTSA 201923
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
223 PM CDT FRI MAY 20 2011

ARC087-201934-
/O.EXP.KTSA.SV.W.0304.000000T0000Z-110520T1930Z/
MADISON AR-
223 PM CDT FRI MAY 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON COUNTY
EXPIRES AT 230 PM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 6 PM.

LAT...LON 3592 9350 3576 9353 3577 9388 3578 9388
      3613 9357 3612 9348 3609 9348 3608 9344
      3598 9344
TIME...MOT...LOC 1924Z 275DEG 29KT 3604 9288 3567 9332

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 12:15 PM CDT, 41 minutes earlier.

Area forecast discussion, May 20, 12:15 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1215 PM CDT FRI MAY 20 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.

ONGOING CONVECTION ACROSS MUCH OF THE AREA HAS RESULTED IN IFR
CIGS AND MVFR/IF VSBYS. TEMPORARY IFR CONDITIONS WILL BE POSSIBLE
DURING THE TAF PERIOD...HOWEVER THE BULK OF THE TAF PERIOD WILL BE
UNSETTLED WITH PREVAILING MVFR/IFR CIGS AND VSBYS IN THUNDERSTORMS
...ESPECIALLY ACROSS NORTHWEST ARKANSAS.

&&

.PREV DISCUSSION... /ISSUED 1102 AM CDT FRI MAY 20 2011/

DISCUSSION...
LEADING EDGE OF COLD POOL PUSHING ACROSS FAR ERN OK THIA MORNING...
WITH ABUNDANT TSRA OCCURRING ALONG AND BEHIND ACROSS ALL OF THE
CWA. EXPECT AREAL COVERAGE TO DECREASE ACROSS WRN ZONES EARLY THIS
AFTERNOON...BUT EXPECT ACTIVITY TO BE ONGOING ACROSS FAE ERN OK
AND NW AR FOR MOST OF THE AFTERNOON. HAVE OPTED TO LEAVE TEMPS AS
THEY ARE FOR NOW AS ADVERTISED MAX TEMPS ARE WITHIN REASON GIVEN
PRECIP AND CLOUD TRENDS. DRY LINE WILL REMAIN WELL TO THE WEST
TODAY. EXPECT ADDITIONAL ACTIVITY TO FIRE ACROSS DRY LINE LATER
THIS AFTERNOON...AND LIKE LAST NIGH MAY MAKE A RUN AT ERN OK
DURING THE OVERNIGHT HOURS.

UPDATED ZFP/PFM/AFM OUT SHORTLY.

ZONE UPDATE WILL ALSO REFLECT ADDITIONS OF A FLASH FLOOD WATCH AND
TORNADO WATCH FOR PARTS OF ERN OK AND NW AR.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 10 AM SATURDAY FOR OKZ049-OKZ053-OKZ056-
     OKZ057-OKZ058-OKZ061-OKZ062-OKZ063-OKZ067-OKZ068-OKZ069-
     OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 10 AM SATURDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...99
LONG TERM....18
AVIATION...23
Hazardous weather outlook, May 20, 12:44 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1244 AM CDT FRI MAY 20 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1244 AM CDT FRI MAY 20 2011

...CHANCES FOR SEVERE STORMS THROUGH TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...REST OF TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...FAR EASTERN OKLAHOMA AND NORTHWEST
                                ARKANSAS.

DISCUSSION...

A LINE OF STORMS...WITH THE LEADING EDGE LOCATED ACROSS FAR EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS  MORNING WILL CONTINUE TO
PUSH EAST TODAY.  ISOLATED TORNADOES ALONG THE LEADING EDGE WILL BE
POSSIBLE... ALONG WITH A LARGE HAIL AND STRAIGHT LINE WIND THREAT.
LOCALLY HEAVY RAINFALL WILL ACCOMPANY  TRAINING CONVECTION...AND
WILL LEAD TO AN INCREASED FLASH FLOODING RISK. ONGOING CONVECTION
WILL SUBSIDE FROM WEST TO EAST BY LATER THIS AFTERNOON.

LATER THIS AFTERNOON OR EARLY EVENING...ADDITIONAL STORMS ARE
EXPECTED TO DEVELOP ALONG A COLD FRONT ACROSS WESTERN AND  CENTRAL
SECTIONS OF OKLAHOMA AND MOVE INTO EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS THIS EVENING AND TONIGHT. IF THE ATMOSPHERE CAN RECOVER
FROM THE ONGOING CONVECTION...AN IMPROVED CHANCE FOR SEVERE WEATHER
WILL EXIST WITH THIS  SECOND ROUND OF STORMS. DAMAGING WINDS AND
LARGE HAIL WILL BE THE PRIMARY HAZARDS.

GIVEN THE MULTIPLE ROUNDS OF HEAVY RAIN PRODUCING THUNDERSTORMS
EXPECTED...SOME AREAS COULD SEE SOME FLASH FLOODING...ESPECIALLY FAR
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
MONDAY THROUGH WEDNESDAY ...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...

A FAIRLY UNSETTLED WEATHER PATTERN IS IN PLACE OVER OKLAHOMA AND
ARKANSAS...AND IS EXPECTED TO PERSIST TILL WELL INTO NEXT WEEK. A
FRONT WILL SWEEP THROUGH THE REGION BY TONIGHT...WITH SOME
ACTIVITY LINGERING INTO SATURDAY MORNING IN THE EAST. STORM
CHANCES RETURN SUNDAY AS THE BOUNDARY LIFTS BACK NORTH INTO THE
REGION...AND WILL CONTINUE INTO EARLY NEXT WEEK AS WEAK
DISTURBANCES MOVE ACROSS THE REGION. A STRONGER SYSTEM IS
EXPECTED TO MOVE ACROSS THE PLAINS BY THE MIDDLE OF NEXT
WEEK. A COLD FRONT WILL SWEEP THROUGH THE REGION WEDNESDAY INTO
WEDNESDAY NIGHT...WITH CHANCES OF RAIN FINALLY COMING TO AN END ON
THURSDAY. SMALL CHANCES FOR SEVERE WEATHER CAN BE EXPECTED FOR THE
LATTER PART OF THE WEEKEND INTO NEXT WEEK...GIVEN THE TIME OF YEAR
AND THE PRESENCE OF SOME UPPER LEVEL SUPPORT.

FLOODING MAY CONTINUE TO BE A CONCERN IF STORMS HIT THE SAME AREAS
REPEATEDLY THROUGHOUT THE COURSE OF THE WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 20, 9:34 AM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
934 AM CDT FRI MAY 20 2011

OKZ062-063-067-068-070>074-201500-
CHEROKEE OK-DELAWARE OK-HASKELL OK-MAYES OK-MCINTOSH OK-MUSKOGEE
OK-PITTSBURG OK-SEQUOYAH OK-WAGONER OK-
934 AM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     CHEROKEE...MUSKOGEE AND NORTHWESTERN SEQUOYAH

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN DELAWARE...EASTERN MAYES AND SOUTHEASTERN WAGONER

IN SOUTHEAST OKLAHOMA
     WESTERN HASKELL...MCINTOSH AND NORTHERN PITTSBURG

AT 934 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF SALINA TO 4 MILES SOUTHWEST OF
PEGGS TO 7 MILES WEST OF SCIPIO...MOVING NORTHEAST AT 45 MPH.
A LARGE PORTION OF CHEROKEE...SOUTHWESTERN DELAWARE...WESTERN
HASKELL...MCINTOSH...EASTERN MAYES...MUSKOGEE...NORTHERN PITTSBURG...
NORTHWESTERN SEQUOYAH AND SOUTHEASTERN WAGONER COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 1000 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3600 9480 3523 9532 3502 9549 3502 9551
      3486 9560 3493 9610 3505 9610 3516 9599
      3522 9599 3603 9531 3646 9532 3650 9482
TIME...MOT...LOC 1434Z 234DEG 39KT 3638 9519 3607 9513
          3508 9605
Special weather statement, May 20, 9:36 AM CDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
936 AM CDT FRI MAY 20 2011

ARZ011-020-201500-
FRANKLIN AR-MADISON AR-
936 AM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 AM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     NORTHEASTERN FRANKLIN

IN NORTHWEST ARKANSAS
     SOUTHWESTERN MADISON

AT 937 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER PARADISE...
MOVING NORTH AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...PARADISE...TAFT...WATALULA...JETHRO...MOUNTAIN TOP...
BARNES...TURNERS BEND...CASS AND REDDING.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3576 9362 3576 9369 3563 9370 3553 9376
      3557 9397 3573 9394 3573 9392 3575 9391
      3575 9389 3576 9393 3578 9393 3580 9360
TIME...MOT...LOC 1437Z 193DEG 38KT 3564 9384
Special weather statement, May 20, 9:55 AM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
955 AM CDT FRI MAY 20 2011

ARZ001-010-OKZ069-201530-
ADAIR OK-BENTON AR-WASHINGTON AR-
955 AM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1030 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHWESTERN BENTON AND WESTERN WASHINGTON

IN NORTHEAST OKLAHOMA
     NORTHERN ADAIR

AT 955 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER STILWELL...
MOVING NORTH AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...MARIETTA...STILWELL...BARON...CHRISTIE...WESTVILLE...
BALLARD...WATTS...LAKE FRANCIS...SUMMERS AND CINCINNATI.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3615 9441 3576 9455 3580 9476 3616 9467
      3617 9456
TIME...MOT...LOC 1455Z 193DEG 37KT 3584 9463
Local storm report, May 20, 10:45 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1045 AM CDT FRI MAY 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 AM     TSTM WND DMG     6 SSE LOCUST GROVE      36.12N 95.13W
05/20/2011                   MAYES              OK   EMERGENCY MNGR

            BUILDING AND TREE DAMAGE REPORTED ON STATE HIGHWAY 82 ON
            THE CHEROKEE AND MAYES COUNTY LINE.

&&

KAH
Special weather statement, May 20, 11:16 AM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1116 AM CDT FRI MAY 20 2011

ARZ001-010-201715-
BENTON AR-WASHINGTON AR-
1116 AM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     BENTON AND NORTHERN WASHINGTON

AT 1115 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES EAST OF SULPHUR SPRINGS TO 2 MILES WEST OF
LINCOLN...MOVING EAST AT 30 MPH.

MUCH OF BENTON AND NORTHERN WASHINGTON COUNTIES WILL BE AFFECTED BY
THESE STORMS.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3622 9389 3610 9394 3592 9395 3591 9452
      3650 9446 3651 9439 3651 9387 3639 9387
      3639 9388 3637 9387
TIME...MOT...LOC 1615Z 261DEG 25KT 3649 9436 3596 9443
Special weather statement, May 20, 11:19 AM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1119 AM CDT FRI MAY 20 2011

ARZ010-019-029-OKZ049-068>070-072-074>076-201645-
ADAIR OK-CHEROKEE OK-CRAWFORD AR-HASKELL OK-LATIMER OK-LE FLORE
OK-MUSKOGEE OK-PUSHMATAHA OK-SEBASTIAN AR-SEQUOYAH OK-WASHINGTON AR-
1119 AM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     CRAWFORD AND SOUTHWESTERN WASHINGTON

IN WEST CENTRAL ARKANSAS
     WESTERN SEBASTIAN

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN CHEROKEE...SOUTHEASTERN MUSKOGEE AND SEQUOYAH

IN SOUTHEAST OKLAHOMA
     HASKELL...LE FLORE...NORTHEASTERN PUSHMATAHA AND LATIMER

IN NORTHEAST OKLAHOMA
     SOUTHERN ADAIR

AT 1119 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES EAST OF RHEA TO 3 MILES SOUTHWEST OF VIAN TO 2
MILES SOUTHWEST OF SARDIS...MOVING EAST AT 45 MPH.

A LARGE PORTION OF CRAWFORD...WESTERN SEBASTIAN...SOUTHWESTERN
WASHINGTON...SOUTHEASTERN CHEROKEE...HASKELL...LE FLORE...
SOUTHEASTERN MUSKOGEE...NORTHEASTERN PUSHMATAHA...SEQUOYAH...LATIMER
AND SOUTHERN ADAIR COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH
1145 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3581 9396 3566 9407 3450 9468 3463 9551
      3469 9551 3551 9507 3610 9446 3610 9438
      3590 9395
TIME...MOT...LOC 1619Z 287DEG 38KT 3601 9436 3547 9500
          3464 9541

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 8:07 AM CDTSpecial Weather StatementTSACrawford, Washington23 min
May 20, 8:32 AM CDTSpecial Weather StatementTSABenton, Carroll, Madison, Washington58 min
May 20, 8:50 AM CDTSpecial Weather StatementTSASebastian40 min
May 20, 9:08 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington67 min
May 20, 9:36 AM CDTSpecial Weather StatementTSAFranklin24 min
May 20, 10:15 AM CDTAreal Flood AdvisoryTSACarroll, Madison60 min
May 20, 11:12 AM CDTFlash Flood WatchTSABenton, Carroll, Madison, Washington16 hr
May 20, 11:16 AM CDTSpecial Weather StatementTSABenton, Washington59 min
May 20, 11:19 AM CDTSpecial Weather StatementTSACrawford, Washington26 min
May 20, 11:35 AM CDTSevere Thunderstorm WarningTSACrawford, Sebastian55 min
May 20, 11:39 AM CDTFlash Flood WarningTSAMadison, Washington3 hr
May 20, 11:54 AM CDTSevere Thunderstorm WarningTSACrawford, Madison, Washington66 min
May 20, 12:30 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian60 min
May 20, 12:38 PM CDTSevere Thunderstorm WarningTSACarroll, Madison82 min
May 20, 1:18 PM CDTAreal Flood AdvisoryTSACrawford, Franklin, Sebastian57 min
May 20, 1:27 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian63 min
May 20, 5:22 PM CDTSevere Thunderstorm WarningTSASebastian68 min
May 20, 5:38 PM CDTSpecial Weather StatementTSACrawford52 min
May 20, 5:52 PM CDTAreal Flood AdvisoryTSABenton, Crawford, Franklin, Sebastian, Washington53 min
May 20, 6:14 PM CDTSpecial Weather StatementTSACrawford, Franklin, Madison61 min
May 20, 6:42 PM CDTSpecial Weather StatementTSACarroll, Madison63 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.